Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 4:41 PM EDT for Paulding County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 4:41 PM EDT (20:41 UTC)
- Expired
- Jul 3, 2012, 5:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WWUS82 KFFC 032041
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT TUE JUL 3 2012
GAZ031-032115-
441 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING COUNTY UNTIL 515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALLAS...AND MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DALLAS...NEW HOPE...YORKVILLE...CROSS ROADS...
BURNT HICKORY RIDGE...UNION...HIRAM...NEW GEORGIA AND BROWNSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8498 3408 8493 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3381 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 2041Z 335DEG 12KT 3392 8487
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 3, 2:09 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EDT TUE JUL 3 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 258 AM EDT TUE JUL 3 2012/ AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS VERIFY. BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED. THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM BACK TO THE MID 90S. /17 DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 73 96 / 30 30 30 40 ATLANTA 76 94 76 95 / 30 30 30 40 BLAIRSVILLE 69 91 68 91 / 30 30 30 30 CARTERSVILLE 69 95 69 96 / 30 30 30 40 COLUMBUS 76 96 75 94 / 30 30 30 50 GAINESVILLE 74 94 74 93 / 30 30 30 40 MACON 74 97 72 96 / 30 30 30 50 ROME 69 96 70 97 / 30 30 30 40 PEACHTREE CITY 69 95 69 93 / 30 30 30 50 VIDALIA 75 96 75 95 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT TUE JUL 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 4:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 3 2012
GAZ059-060-032045-
411 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...PIEDMONT...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8337 3318 8339 3318 8342 3318 8348
3316 8361 3316 8363 3339 8364 3342 8343
3318 8335
TIME...MOT...LOC 2011Z 351DEG 6KT 3332 8352Local storm report, Jul 3, 4:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LAKE HARDING 32.68N 85.09W
07/03/2012 E1.00 INCH HARRIS GA LAW ENFORCEMENT
STATE TROOPER REPORTED ONE INCH HAIL NEAR LAKE HARDING IN
WESTERN HARRIS COUNTY.
&&
DDARBESpecial weather statement, Jul 3, 4:17 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUL 3 2012
GAZ073-074-084-032030-
417 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 430 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILLEDGEVILLE TO 5 MILES NORTHEAST OF
OCONEE THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HEBRON...OCONEE...
ALLENWOOD...HARDWICK...SCOTTSBORO...MILLEDGEVILLE...DEEPSTEP AND
UNDERWOOD.
&&
LAT...LON 3286 8282 3280 8302 3305 8328 3315 8332
3318 8325 3317 8317 3315 8309 3311 8312
3305 8310 3308 8305 3308 8301 3310 8298
3306 8291 3300 8286
TIME...MOT...LOC 2018Z 270DEG 2KT 3311 8323 3290 8289Special weather statement, Jul 3, 4:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT TUE JUL 3 2012
GAZ079-080-032100-
435 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND TAYLOR COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRATTSBURG...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND TAYLOR COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CARSONVILLE...BIG LAZER CREEK WMA...
PRATTSBURG...BALDWINVILLE...WESLEY CHURCH...RUPERT...POTTERVILLE...
MAUK...HOWARD...FICKLING MILL...CHARING AND BUTLER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8433 3238 8435 3243 8436 3241 8439
3250 8444 3271 8446 3284 8444 3283 8441
3278 8438 3279 8435 3276 8433 3273 8423
3254 8411 3252 8411 3240 8419 3240 8425
3237 8426 3237 8432
TIME...MOT...LOC 2035Z 348DEG 8KT 3270 8433Special weather statement, Jul 3, 4:38 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT TUE JUL 3 2012
GAZ056-057-032115-
438 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING AND
HENRY COUNTIES UNTIL 515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLACKSVILLE THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING AND HENRY COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FLIPPEN...BLACKSVILLE...OLA...MCDONOUGH...
LOCUST GROVE...WALKER MILL...TOWALAGA...SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...LUELLA AND HAMPTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3344 8434 3343 8430 3346 8429 3354 8414
3341 8400 3322 8420 3339 8436 3343 8435
TIME...MOT...LOC 2039Z 050DEG 2KT 3342 8416Special weather statement, Jul 3, 4:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT TUE JUL 3 2012
GAZ031-032115-
441 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING COUNTY UNTIL 515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALLAS...AND MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DALLAS...NEW HOPE...YORKVILLE...CROSS ROADS...
BURNT HICKORY RIDGE...UNION...HIRAM...NEW GEORGIA AND BROWNSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8498 3408 8493 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3381 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 2041Z 335DEG 12KT 3392 8487The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 3, 2:17 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Jul 3, 2:39 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Jul 3, 2:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 33 min |
| Jul 3, 3:02 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jul 3, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 52 min |
| Jul 3, 3:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jul 3, 3:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jul 3, 3:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 3, 3:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jul 3, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 28 min |
| Jul 3, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 23 min |
| Jul 3, 3:38 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jul 3, 3:42 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 3, 3:44 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 52 min |
| Jul 3, 3:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jul 3, 3:57 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 4:07 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 3, 4:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin | 13 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 40 min |
| Jul 3, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Jul 3, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 3, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jul 3, 4:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 38 min |
| Jul 3, 4:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 3, 4:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 3, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 3, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jul 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 28 min |
| Jul 3, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 42 min |
| Jul 3, 5:22 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 36 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Jul 3, 5:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 48 min |
| Jul 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 44 min |
| Jul 3, 5:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 27 min |
| Jul 3, 6:05 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Jul 3, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 53 min |
| Jul 3, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jul 3, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry | 41 min |
| Jul 3, 6:36 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 24 min |
| Jul 3, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 43 min |
| Jul 3, 6:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 49 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 3, 7:12 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 3, 7:28 PM EDT | Special Weather Statement | FFC | Lee | 32 min |
| Jul 3, 7:38 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 37 min |
| Jul 3, 7:49 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jul 3, 7:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler, Wilcox | 32 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.